MAUDE Adverse Event Report: Dentsply Implants Manufacturing GmbH ANK Reg C/Abut GH 3,0 A 0; abutment, implant, dental, endosseous

Dentsply Implants Manufacturing GmbH ANK Reg C/Abut GH 3,0 A 0; abutment, implant, dental, endosseous
Catalog Number 31024170
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/31/2026
Type of Reportable Event Serious Injury

Brand Name
ANK Reg C/Abut GH 3,0 A 0
Common Device Name
abutment, implant, dental, endosseous
Manufacturer (Section D)
Dentsply Implants Manufacturing GmbH
rodenbacher chaussee 4
hanau hessen 63457
GM  63457
Manufacturer (Section G)
Dentsply Implants Manufacturing GmbH
rodenbacher chaussee 4
hanau 63457
GM   63457
Manufacturer Contact
mr. dan eagar
suite 60w
york, PA 17401
MDR Report Key50910473
Report Number3013111692-2026-42449
Device Sequence Number13215600
Product Code NHA
UDI-Device Identifier07392532217647
UDI-Public07392532217647
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K083805
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 09/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number31024170
Device Lot NumberB130001108
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/28/2026
Initial Report FDA Received Date09/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown